# SDR DXTA2022042560920

- Difficulty date: April 21, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 70088
- Aircraft time: 327 hours, 116 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR INTERNAL AND EXTERNAL CLOSE SWITCHES OPERATE INTERMITTENTLY.
